| Model Number |
24-015-22-71 |
| Medical Device Problem Codes |
Fracture (1260); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/21/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is one of two related mdr's.Please refer to mdr 9610905-2017-00071.(b)(4).Reference exemption number e2017029.
Event or Problem Description
The rib plate was discovered broken during a follow up x-ray.The plate was then explanted on (b)(6) 2017.
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the plate that was returned.Process evaluation was also completed on the lot number provided.The stereo microscope investigation revealed tensile cracks.Further investigation determined that there was no indication of material or manufacturing defects observed.During the investigation the product lot number provided was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.